# SDR CALA0700562

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 62,296 hours, 32,960 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69730575
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LEFT FRAME SHEAR TIE AT STA 500D BETWEEN STRINGERS 10L AND 11L.  THE SHEAR TIE WAS REMOVED AND A NEW SHEAR TIE WAS INSTALLED IAW BOEING DRAWING 69-73057 AND SRM 51-40-02.
